Alert archive / Iowa / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 2, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Apr 16, 2024, 5:13 PM CDT for Clayton County, Iowa; Grant County, Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2024, 5:13 PM CDT (22:13 UTC)
- Expired
- Apr 16, 2024, 5:45 PM CDT
- In force
- 32 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clayton County, IA, Grant County, WI
The radar
The La Crosse radar (KARX), 110 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 12:06 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1439 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 392 m²/s²
- 0-3 km storm-relative helicity
- 424 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
586
WUUS53 KARX 162213
SVRARX
IAC043-WIC043-162300-
/O.NEW.KARX.SV.W.0002.240416T2213Z-240416T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
513 PM CDT Tue Apr 16 2024
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Eastern Clayton County in northeastern Iowa...
Grant County in southwestern Wisconsin...
* Until 600 PM CDT.
* At 511 PM CDT, severe thunderstorms were located along a line
extending from near Farmersburg to near Peosta, moving northeast
at 55 mph. Another line of storms extends from near Platteville to
near Boscobel.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Guttenberg, Cassville, and Garnavillo around 515 PM CDT.
Bloomington around 525 PM CDT.
Lancaster and Dickeyville around 530 PM CDT.
Platteville, Cuba City, and Hazel Green around 535 PM CDT.
Fennimore around 540 PM CDT.
Other locations impacted by these severe thunderstorms include
Arthur, Highway 61 And County T, Montfort, Turkey River, Beetown,
County Roads K And T, and Fairview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Iowa...and southwestern Wisconsin.
&&
LAT...LON 4254 9064 4264 9071 4268 9090 4265 9090
4265 9120 4288 9145 4300 9112 4299 9106
4303 9097 4306 9094 4308 9085 4312 9074
4314 9073 4321 9054 4320 9046 4317 9043
4251 9042 4251 9064
TIME...MOT...LOC 2211Z 252DEG 47KT 4291 9132 4247 9088
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cecava2 follow-up statements
429
WWUS53 KARX 162226
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
526 PM CDT Tue Apr 16 2024
IAC043-162235-
/O.CAN.KARX.SV.W.0002.000000T0000Z-240416T2300Z/
Clayton IA-
526 PM CDT Tue Apr 16 2024
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLAYTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Iowa...and southwestern Wisconsin.
&&
LAT...LON 4254 9064 4264 9071 4269 9095 4274 9105
4283 9110 4288 9110 4291 9114 4298 9116
4300 9112 4299 9106 4303 9097 4306 9094
4308 9085 4312 9074 4314 9073 4321 9054
4320 9046 4317 9043 4251 9042 4251 9064
TIME...MOT...LOC 2225Z 252DEG 47KT 4296 9110 4252 9066
$$
WIC043-162300-
/O.CON.KARX.SV.W.0002.000000T0000Z-240416T2300Z/
Grant WI-
526 PM CDT Tue Apr 16 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR GRANT COUNTY...
At 525 PM CDT, severe thunderstorms were located along a line
extending from near Prairie Du Chien to near East Dubuque, moving
northeast at 55 mph. Additional storms are moving northeast between
Boscobel and Fennimore.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Lancaster, Dickeyville, and Bloomington around 530 PM CDT.
Cuba City and Hazel Green around 535 PM CDT.
Platteville and Fennimore around 540 PM CDT.
Other locations impacted by these severe thunderstorms include Big H
Campground, Preston, Arthur, Highway 61 And County T, Montfort, Mount
Ida, and Beetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Iowa...and southwestern Wisconsin.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4254 9064 4264 9071 4269 9095 4274 9105
4283 9110 4288 9110 4291 9114 4298 9116
4300 9112 4299 9106 4303 9097 4306 9094
4308 9085 4312 9074 4314 9073 4321 9054
4320 9046 4317 9043 4251 9042 4251 9064
TIME...MOT...LOC 2225Z 252DEG 47KT 4296 9110 4252 9066
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cecava966
WWUS53 KARX 162245
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
545 PM CDT Tue Apr 16 2024
WIC043-162255-
/O.CAN.KARX.SV.W.0002.000000T0000Z-240416T2300Z/
Grant WI-
545 PM CDT Tue Apr 16 2024
...THE SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with these thunderstorms.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Iowa...and southwestern Wisconsin.
&&
LAT...LON 4254 9064 4264 9071 4269 9095 4274 9105
4283 9110 4288 9110 4291 9114 4298 9116
4300 9112 4299 9106 4303 9097 4306 9094
4308 9085 4312 9074 4314 9073 4321 9054
4320 9046 4317 9043 4251 9042 4251 9064
TIME...MOT...LOC 2243Z 252DEG 47KT 4304 9078 4260 9034
$$
CecavaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 4:32 PM CDT, 41 minutes earlier. Its key messages:
- Severe weather potential continues into early evening. A tornado watch remains in effect for parts of northeast Iowa and southern Wisconsin.
- Potential for storm total rainfall of 1 to 2" continues. Even outside of storms, strong and gusty east winds 35 to 50 mph possible through this evening. Northwest gusts 25 to 35 mph Wednesday. A wind advisory continues for much of the area into the evening.
- Turning colder to end the week. Still have the potential for frost and freeze conditions Saturday morning. Some wind is expected, temperatures should get as cold as they could.
Area forecast discussion, Apr 16, 4:32 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
432 PM CDT Tue Apr 16 2024
.KEY MESSAGES...
- Severe weather potential continues into early evening. A
tornado watch remains in effect for parts of northeast Iowa
and southern Wisconsin.
- Potential for storm total rainfall of 1 to 2" continues. Even
outside of storms, strong and gusty east winds 35 to 50 mph
possible through this evening. Northwest gusts 25 to 35 mph
Wednesday. A wind advisory continues for much of the area into
the evening.
- Turning colder to end the week. Still have the potential for
frost and freeze conditions Saturday morning. Some wind is
expected, temperatures should get as cold as they could.
&&
.MESOSCALE...
Issued at 430 PM CDT Tue Apr 16 2024 Currently warm frontal
location at 400 PM is north of the Highway 20 corridor but bends
southeast near KDBQ. Area of storms on radar are on the front
with relatively rich low- level helicity band. This front will
continue to move north slowly and be the focal point for a small
tornado risk across southern Grant Co for the next hour. If the
front can get north, so will the tornado risk.
With the shear vector from 0-6km from south to north, and
parallel to the storm initiation orientation, rapid growth to
line segments is expected to continue which takes large hail
off the table for a risk. It is mainly a linear damaging wind
threat and isolated QLCS tornado threat at this time.
Probabilities are highest right near the warm front location and
with more vigorous updraft segments oriented west to east
perpendicular to the 0-3km bulk shear vector.
&&
.DISCUSSION...
Issued at 225 PM CDT Tue Apr 16 2024
Short term:
Latest water vapor satellite imagery shows upper level closed low
over eastern Nebraska. Pieces of energy wrapping around upper level
closed low is producing showers/storms mainly along and west of the
Mississippi River per latest mosaic radar. Ongoing showers/storms
will continue to pivot around the upper level closed low into the
forecast area this evening into tonight. Severe threat with the
storms will begin to diminish early this evening...as instability
diminishes across southern parts of the forecast area. Precipitable
water values of 0.75 of an inch to 1.25 will allow for some of the
showers/storms to produce an inch per hour rates through early this
evening. However...with strong low level flow and
aloft...showers/storms will track quickly over the region. Rainfall
amounts through Wednesday morning will be 1.25 to around 1.50
inches across the forecast area.
Upper level closed low lifts northward over the Upper Great Lakes
region tonight into Wednesday. Showers and a few storms will linger
over much of the forecast area. Colder air advects into the forecast
area on backside of the upper level closed low. Temperatures remain
nearly steady or slowly fall into the lower to middle 50s Wednesday
afternoon.
Extended:
Behind the storm system today, a large area of 500mb low pressure
will push across Manitoba and Ontario. A shortwave trough with move
through the Plains into the Mid-Mississippi Valley. Scattered
showers will push through with the precipitation ending before the
much colder air arrived. Precipitation chances increase as you move
south of I90 toward DBQ and amounts increase as well from dry to a
wetting rain. Cold advection through the day Friday continues into
the weekend. The winds will remain elevated for Saturday morning, so
this should help mitigate temperatures pitting out. Frost/freeze
conditions still look possible for Saturday morning with lows in the
20s to lower 30s with some mid 30s. The GEFS/Canadian/EPS ensembles
show a 30 to 90% probability of 32 degrees or colder by 7am
Saturday. Cooler than normal temperatures are expected for Saturday
with seasonable temperatures forecast into early next week.
&&
.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 100 PM CDT Tue Apr 16 2024
Main taf concerns are periods of showers/storms and the potential
for IFR/MVFR conditions at both RST/LSE taf sites through the taf
period. Low pressure will move into northern Wisconsin through the
taf period and spread showers/storms into the area. With the low
pressure tracking into northern Wisconsin and the showers/storms
moving over the taf sites...ceilings/visibility will lower into
MVFR/IFR through much of the taf period. There could be brief
periods of VFR conditions with any breaks of
showers/storms...however timing of VFR conditions is low at taf
sites. Have kept periods of MVFR/IFR conditions at both taf sites
through taf period. In addition...tight pressure gradient across the
area will produce wind gusts of 30 to 40 knots through this
evening.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory until 10 PM CDT this evening for WIZ017-029-
032>034-041>044.
MN...Wind Advisory until 7 PM CDT this evening for MNZ079-086-087-
094-095.
Wind Advisory until 10 PM CDT this evening for MNZ088-096.
IA...Wind Advisory until 7 PM CDT this evening for IAZ008>010-018-
019-029.
&&
MESOSCALE...Baumgardt
DISCUSSION...DTJ/Zapotocny
AVIATION...DTJHazardous weather outlook, Apr 16, 3:34 AM CDT, 13 hours 39 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 334 AM CDT Tue Apr 16 2024 MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-171200- Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Taylor-Clark- Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon- 334 AM CDT Tue Apr 16 2024 This Hazardous Weather Outlook is for portions of southeast Minnesota...western and north central Wisconsin. .DAY ONE...Today and Tonight Widespread showers and scattered storms this afternoon into tonight. A few strong to potentially severe storms are possible, mostly along and south of I-90. The main severe threat is hail. In addition, east winds will gust as high as 45 mph today into this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Rainfall, wind, and any severe reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008>011-018-019-029-030-WIZ054-055-061-171200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Crawford-Richland-Grant- 334 AM CDT Tue Apr 16 2024 This Hazardous Weather Outlook is for portions of northeast Iowa and southwest Wisconsin. .DAY ONE...Today and Tonight Numerous storms this afternoon into the evening. Some will be strong to severe with a large hail threat. A few tornadoes are also possible. In addition, east winds will gust as high as 45 mph today into this evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Rainfall, wind, and any severe reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Rieck
In the hours before
Special weather statement, Apr 16, 3:53 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service La Crosse WI
353 PM CDT Tue Apr 16 2024
IAZ010-011-029-030-162115-
Clayton IA-Winneshiek IA-Fayette IA-Allamakee IA-
353 PM CDT Tue Apr 16 2024
...A STRONG THUNDERSTORM WILL IMPACT PARTS OF NORTHEAST IOWA THROUGH
415 PM CDT...
At 350 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elgin, or 11 miles northwest of Elkader, moving north at 65 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Postville around 355 PM CDT.
Waukon around 405 PM CDT.
Other locations impacted by this storm include Volney, Spook Cave
Campground, County Roads A 52 And W 60, Waterville, State Road 76 And
County X 16, Elon, Giard, Ludlow, Watson, and County Roads X 16 And W
48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Iowa.
&&
LAT...LON 4284 9175 4333 9165 4330 9141 4325 9108
4321 9111 4320 9112 4319 9112 4317 9114
4315 9115 4313 9118 4310 9117 4277 9138
TIME...MOT...LOC 2050Z 195DEG 58KT 4299 9154
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CecavaLocal storm report, Apr 16, 3:54 PM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
354 PM CDT Tue Apr 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM Tstm Wnd Gst Spring Valley 43.69N 92.39W
04/16/2024 M51 MPH Fillmore MN Emergency Mngr
Spring Valley EOC reports 51mph wind gust.
&&
JAWSpecial weather statement, Apr 16, 4:13 PM CDT, 1 hour before
Special Weather Statement
National Weather Service La Crosse WI
413 PM CDT Tue Apr 16 2024
IAZ011-030-WIZ054-061-162200-
Clayton IA-Allamakee IA-Crawford WI-Grant WI-
413 PM CDT Tue Apr 16 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CLAYTON...SOUTHEASTERN
ALLAMAKEE...NORTHWESTERN GRANT AND CENTRAL CRAWFORD COUNTIES THROUGH
500 PM CDT...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm near
Guttenberg, moving north at 65 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Garnavillo around 420 PM CDT.
Prairie Du Chien and McGregor around 425 PM CDT.
Marquette around 430 PM CDT.
Other locations impacted by this storm include Eastman, Giard,
Watson, Turkey River, Bridgeport, Petersburg, Nelson Dewey State
Park, National, Effigy Mounds, and Millville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Iowa...and southwestern Wisconsin.
&&
LAT...LON 4265 9091 4275 9140 4336 9129 4331 9082
TIME...MOT...LOC 2113Z 196DEG 54KT 4277 9123
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CecavaLocal storm report, Apr 16, 4:43 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
443 PM CDT Tue Apr 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Non-Tstm Wnd Dmg Platteville 42.74N 90.48W
04/16/2024 Grant WI Public
Delayed report from social media. Large pine
tree reported down in Platteville well ahead
of storms around 2PM.
&&
JAWSpecial weather statement, Apr 16, 4:52 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service La Crosse WI
452 PM CDT Tue Apr 16 2024
WIZ054-055-061-162230-
Richland WI-Crawford WI-Grant WI-
452 PM CDT Tue Apr 16 2024
...A STRONG THUNDERSTORM WILL IMPACT GRANT...SOUTHERN RICHLAND AND
SOUTHEASTERN CRAWFORD COUNTIES THROUGH 530 PM CDT...
At 452 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Lancaster, moving north at 60 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Lancaster around 455 PM CDT.
Fennimore around 505 PM CDT.
Muscoda around 520 PM CDT.
Other locations impacted by this storm include Arthur, Highway 61 And
County T, Montfort, Eagle Corners, Beetown, County Roads K And T,
Lancaster Municipal Airport, Blue River, Woodman, and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 800 PM CDT for southwestern
Wisconsin.
&&
LAT...LON 4264 9071 4268 9090 4332 9082 4323 9026
4319 9027 4321 9033 4320 9043 4258 9043
4252 9044 4252 9064
TIME...MOT...LOC 2152Z 196DEG 54KT 4273 9069
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CecavaLocal storm report, Apr 16, 5:08 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
508 PM CDT Tue Apr 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Non-Tstm Wnd Gst Longwood 44.89N 90.60W
04/16/2024 M50 MPH Clark WI Trained Spotter
Delayed report of 50 mph winds around 3PM in
Longwood WI. Tree banches and trash blowing
around.
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 2:26 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw | 49 min |
| Apr 16, 3:19 PM CDT | Tornado Warning | ARX | Clayton, Fayette | 26 min |
| Apr 16, 3:53 PM CDT | Special Weather Statement | ARX | Allamakee | 22 min |
| Apr 16, 4:13 PM CDT | Special Weather Statement | ARX | Clayton | 47 min |
| Apr 16, 5:22 PM CDT | Areal Flood Advisory | ARX | Allamakee, Clayton | 3 hr |
| Apr 16, 4:52 PM CDT | Special Weather Statement | ARX | Grant | 38 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2024Severe Thunderstorm Warnings in Wisconsin, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.